Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have Brain fog, cognitive problem, due to masturbation. Advised to take proteins. Will taking proteins make it worse?

I ve experienced some problems caused by masturbation (brain fog, cognitive problem etc).I read through some researches ,mentioned that over-masturbation will affect the nerve function due to the over production of sex hormone and neurotransmitter and cause the big change in body chemistry,on the other hand i ve been told to take more protein (amino acids) to cure the problems.I m so confused because taking more protein will help in producing more neurotransmitter and don t it make the problems worse?So taking more protein can cure the problems or make it worse?
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Dear User,
Thanks for using healthcare Magic.

You are the one of victim of myths surrounding masturbation all over the world. Different people claim different adverse effects of masturbation without any scientific evidence. Masturbation is just a safest variety of sex, not an evil.
There is no relation between your symptoms and masturbation.

Our body needs almost 1g/kg protein every day. If you are not taking that much protein in your diet than it is better to supplement your diet with proteins like egg, meat, fish, milk etc.

The problem you are encountering may be due to some nutritional deficiency or medical condition. It is better to seek help from medical professional to find out the cause for your symptoms.
Answered: Sun, 19 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor